# SDR AALA202305016094

- Difficulty date: April 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 19,664 hours, 8,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 08L22125001
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GIRT BAR RETAINER CLIP IS LOOSE.**SUPPLEMENTAL REPORT FOR AALA202304246094: REMOVED AND REPLACED 1L GIRT BAR RETAINERS PER AMM 25-66-01.** (CLOSED)
